# SDR AALA202207196136

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 18,163 hours, 7,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS TEST SHOWS CLASS 1 EMERGENCY POWER SUPPLY UNIT 13WL FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
